I am always exhausted. It doesn't matter long I sleep. When I dream, I talk, scream, hit, or cry... depending on the type of dream. I found out that if you act out your dreams then you're not going into the REM sleep so therefore not getting proper sleep. I read that certain medications can cause this. Does anyone know specifically what medications cause this?
Sleep Disorders - What exact medications cause you to act out your dreams?
Added 2 Aug 2012:
I take klonopin, wellbutrin, adderall, strattera & pristiq. I looked at all the side effects to each and none of them say this could be a side effect.
2 Aug 2012
You are on all head meds, I don't think its the Klonopin. Could be a cross reaction between Adderall and Strattera. You best resource person would be your favorite pharmacist. Try giving a call and check with a knowledgeable med person.
Best of luck and hope you get a good nights sleep.
2 Aug 2012
I agree with Lauras answer. Call your pharmacist! Be glad you aren't like me. They found me in the middle of a bridge when I was five years old between Bangor & Brewer Maine with a river beneath me at 3 AM! I was & am always doing things in my sleep. I didn't take meds when I was 5 either to blame it on. Don't know about now! Good luck to you, I can sympathize...
3 Aug 2012
most people become 'paralyzed' during sleep, this is caused by a certain chemical in the brain. some people lack enough of that chemical to keep them from 'acting out their dreams', as you put it.
see your dooctor about this, there are meds that can help, although you are on a lot of meds already. i bet the adhd meds are causing the chemical to be unbalanced.
3 Aug 2012
Be sure you are checked for sleep apnea as well. This is often overlooked but does cause frequent waking an d exhaustion the next day. The thing is, if it wakes you up and the mind starts racing, you will be up and not sleep. Having had night terrors, I found that reducing anxiety before bed is essential. Acting out instead of freezing is usually a problem in the main brain stem. Medications can cause this as well as problems in that area.
Hopefully your doc will do some more checking. It isn't always the meds and problems in the brain area make you feel crazy. A good doc can start ruling these out. Best wishes for a solution that will make your life easier.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
... diagnosis with sleep apnea. is this medications safe for him being he has sleep apnea?
5 answers • 10 Dec 2009
I'm afraid to take any other medication(s) since I take 12 medications for heart, diabetes, and blood pressure. Can anyone tell me if they share ...
3 answers • 8 Apr 2011
I am on Zoloft 50 mg since many (more than five) years. It has helped cure my depression very much, but it has also resulted in a bad side effect. I ...
7 answers • 8 Jul 2011
I had a MRI and it was. Decided I had areas of my brain that has not gotten oxygen. My dr won't give
... me any answers as to what caused this. Could it be from my medications or possible sleep apnea?
2 answers • 28 Jun 2012
I have been taking Mirtazapine for my Depression disorder and sleep disorder for nearly a year, it's side effects of bad dreams and dizziness ...
3 answers • 27 Jun 2013